Login      Sign Up
 

Q. The eye drops drain into my mouth. Is it dangerous?

 

Hello doctor,

The eye drops Loteprednol and Tobramycin drain into my mouth through my eye. I am now feeling the taste of the medicine into my mouth. Is it dangerous?

 

Dr.Rahul Vaswani
MASTER IN SURGERY OPHTHALMOLOGY
Ophthalmology (Eye Care

Hello,

Welcome to icliniq.com.

No, it is not dangerous. It just goes to show that drainage of tears is very good in your body so do not worry.

The next time when you put drops, put pressure on the nasal side of the lower eyelid for one minute. It will not reach your mouth.

But the Loteprednol should not be used for more than four to six weeks. It may harm your eyes.

Regards.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Ask a Doctor Online
 
 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* expert medical advice guaranteed.
Ask a Doctor Online
 
 
Ask your health query to a doctor online?
Ask an Eye Care Ophthalmologist »
* expert medical advice guaranteed.